Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Solving irregular strip packing problems with free rotations using separation lines (2018)

  • Authors:
  • USP affiliated authors: ANDRETTA, MARINA - ICMC
  • USP Schools: ICMC
  • DOI: 10.1590/0101-7438.2018.038.02.0195
  • Subjects: OTIMIZAÇÃO NÃO LINEAR; ALGORITMOS; PROGRAMAÇÃO NÃO LINEAR; HEURÍSTICA; CORTE; EMBALAGENS
  • Keywords: separation line; irregular packing problems
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1590/0101-7438.2018.038.02.0195 (Fonte: oaDOI API)
    • Este periódico é de acesso aberto
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: hybrid
    • Licença: cc-by

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PERALTA, Jeinny; OLIVEIRA, José Fernando; ANDRETTA, Marina. Solving irregular strip packing problems with free rotations using separation lines. Pesquisa Operacional, Rio de Janeiro, SOBRAPO, v. 38, n. 2, p. 195-214, 2018. Disponível em: < http://dx.doi.org/10.1590/0101-7438.2018.038.02.0195 > DOI: 10.1590/0101-7438.2018.038.02.0195.
    • APA

      Peralta, J., Oliveira, J. F., & Andretta, M. (2018). Solving irregular strip packing problems with free rotations using separation lines. Pesquisa Operacional, 38( 2), 195-214. doi:10.1590/0101-7438.2018.038.02.0195
    • NLM

      Peralta J, Oliveira JF, Andretta M. Solving irregular strip packing problems with free rotations using separation lines [Internet]. Pesquisa Operacional. 2018 ; 38( 2): 195-214.Available from: http://dx.doi.org/10.1590/0101-7438.2018.038.02.0195
    • Vancouver

      Peralta J, Oliveira JF, Andretta M. Solving irregular strip packing problems with free rotations using separation lines [Internet]. Pesquisa Operacional. 2018 ; 38( 2): 195-214.Available from: http://dx.doi.org/10.1590/0101-7438.2018.038.02.0195

    Referências citadas na obra
    Autor: ALBANO A
    Título: Optimal allocation of two-dimensional irregular shapes using heuristic search methods
    Título do periódico: IEEE Transactions on Systems, Man and Cybernetics
    Volume: 10
    Primeira página: 242
    Ano: 1980
    DOI: 10.1109/TSMC.1980.4308483
    Autor: ALVAREZ-VALDES R
    Título: A branch and bound algorithm for cutting and packing irregularly shaped pieces
    Título do periódico: International Journal of Production Economics
    Volume: 145
    Fascículo: 2
    Primeira página: 463
    Ano: 2013
    DOI: 10.1016/j.ijpe.2013.04.007
    Autor: ANDREANI R
    Título: On augmented lagrangian methods with general lower-level constraints
    Título do periódico: SIAM Journal on Optimization
    Volume: 18
    Ano: 2007
    Autor: ANDREANI R
    Título: Augmented lagrangian methods under the Constant Positive Linear Dependence constraint qualification
    Título do periódico: Mathematical Programming
    Volume: 111
    Primeira página: 5
    Ano: 2008
    DOI: 10.1007/s10107-006-0077-1
    Autor: BENNELL JA
    Título: The geometry of nesting problems: A tutorial
    Título do periódico: European Journal of Operational Research
    Volume: 184
    Primeira página: 397
    Ano: 2008
    DOI: 10.1016/j.ejor.2006.11.038
    Autor: BENNELL JA
    Título: Tools of mathematical modelling of arbitrary object packing problems
    Título do periódico: Ann. Oper. Res.
    Volume: 179
    Primeira página: 343
    Ano: 2010
    DOI: 10.1007/s10479-008-0456-5
    Autor: CHERNOV N
    Título: Mathematical model and efficient algorithms for object packing problem
    Título do periódico: Computational Geometry: Theory and Applications
    Volume: 43
    Primeira página: 535
    Ano: 2010
    DOI: 10.1016/j.comgeo.2009.12.003
    Autor: CHERRI L
    Título: A model-based heuristic for the irregular strip packing problem
    Título do periódico: Pesquisa Operacional
    Volume: 36
    Fascículo: 3
    Primeira página: 447
    Ano: 2016
    DOI: 10.1590/0101-7438.2016.036.03.0447
    Autor: EGEBLAD J
    Título: Fast neighborhood search for two and threedimensional nesting problems
    Título do periódico: European Journal of Operational Research
    Volume: 183
    Primeira página: 1294
    Ano: 2007
    DOI: 10.1016/j.ejor.2005.11.063
    Ano: 2015
    Autor: FISCHETTI M
    Título: Mixed-integer programming models for nesting problems
    Título do periódico: Journal of Heuristics
    Volume: 15
    Fascículo: 3
    Primeira página: 201
    Ano: 2009
    DOI: 10.1007/s10732-008-9088-9
    Autor: GOMES AM
    Título: A 2-exchange heuristic for nesting problems
    Título do periódico: European Journal of Operational Research
    Volume: 141
    Primeira página: 359
    Ano: 2002
    DOI: 10.1016/S0377-2217(02)00130-3
    Autor: JONES DR
    Título: A fully general, exact algorithm for nesting irregular shapes
    Título do periódico: Journal of Global Optimization
    Volume: 59
    Primeira página: 367
    Ano: 2013
    DOI: 10.1007/s10898-013-0129-z
    Autor: KALLRATH J
    Título: Cutting circles and polygons from area-minimizing rectangles
    Título do periódico: Journal of Global Optimization
    Volume: 43
    Primeira página: 299
    Ano: 2009
    DOI: 10.1007/s10898-007-9274-6
    Autor: LIAO X
    Título: Visual nesting system for irregular cutting-stock problem based on rubber band packing algorithm
    Título do periódico: Advances in Mechanical Engineering
    Volume: 8
    Fascículo: 6
    Primeira página: 1
    Ano: 2016
    DOI: 10.1177/1687814016652080
    Autor: MARQUES VM
    Título: A system for the compaction of two-dimensional irregular shapes based on simulated annealing
    Título do periódico: IEEE Transactions on Industrial Electronics, Control and Instrumentation
    Volume: 3
    Primeira página: 1911
    Ano: 1991
    Autor: MISENER R
    Título: GloMIQO: global mixed-integer quadratic optimizer
    Título do periódico: Journal Global Optimization
    Volume: 57
    Primeira página: 3
    Ano: 2013
    DOI: 10.1007/s10898-012-9874-7
    Autor: MUNDIM LR
    Título: A biased random key genetic algorithm for open dimension nesting problems using no-fit raster
    Título do periódico: Expert Systems with Applications
    Volume: 81
    Primeira página: 358
    Ano: 2017
    DOI: 10.1016/j.eswa.2017.03.059
    Autor: NIELSEN BK
    Título: An efficient solution method for relaxed variants of the nesting problem
    Título do periódico: Proceedings of the thirteenth Australasian symposium on Theory of computing
    Volume: 65
    Primeira página: 123
    Ano: 2007
    Autor: NOCEDAL J
    Título: Adaptive barrier strategies for nonlinear interior methods
    Título do periódico: SIAM Journal on Optimization
    Volume: 19
    Primeira página: 1674
    Ano: 2009
    DOI: 10.1137/060649513
    Autor: OLIVEIRA JF
    Volume: 396
    Primeira página: 255
    Ano: 1993
    DOI: 10.1007/978-3-642-46787-5_13
    Autor: ROCHA P
    Título: Two-Phase Approach to the Nesting problem with continuous rotations
    Título do periódico: IFAC-PapersOnline
    Volume: 48
    Fascículo: 3
    Primeira página: 501
    Ano: 2015
    DOI: 10.1016/j.ifacol.2015.06.131
    Autor: SAHINIDIS NV
    Ano: 2014
    Autor: SEGENREICH SA
    Título: Optimal nesting of general plane figures: a Monte Carlo heuristical approach
    Título do periódico: Computers and Graphics
    Volume: 10
    Primeira página: 229
    Ano: 1986
    DOI: 10.1016/0097-8493(86)90007-5
    Autor: STOYAN YG
    Título: Phi-functions for primary 2d-objects
    Título do periódico: Studia Informatica Universalis
    Volume: 2
    Fascículo: 1
    Primeira página: 1
    Ano: 2001
    Autor: STOYAN YG
    Título: Phi-functions for complex 2dobjects
    Título do periódico: 4OR: Quartely Journal of the Belgian, French and Italian Operations Research Societies
    Volume: 2
    Primeira página: 69
    Ano: 2004
    Autor: STOYAN YG
    Título: Packing cylinders and rectangular parallelepipeds with distances between them
    Título do periódico: European Journal Operation Research
    Volume: 197
    Primeira página: 446
    Ano: 2008
    DOI: 10.1016/j.ejor.2008.07.003
    Autor: STOYAN YG
    Título: Cutting and packing problems for irregular objects with continuous rotations: mathematical modelling and non-linear optimization
    Título do periódico: Journal of the Operational Research Society
    Volume: 67
    Fascículo: 5
    Primeira página: 786
    Ano: 2016
    DOI: 10.1057/jors.2015.94
    Autor: TAWARMALANI M
    Título: A polyhedral brach-and-cut approach to global optimization
    Título do periódico: Mathematical Programming
    Volume: 103
    Fascículo: 2
    Primeira página: 225
    Ano: 2005
    DOI: 10.1007/s10107-005-0581-8
    Autor: TOLEDO FMB
    Título: The dotted-board model: A new mip model for nesting irregular shapes
    Título do periódico: International Journal of Production Economics
    Volume: 145
    Fascículo: 2
    Primeira página: 478
    Ano: 2013
    DOI: 10.1016/j.ijpe.2013.04.009
    Autor: WÄCHTER A
    Título: On the implementation of a primal-dual interior point filter line search algorithm for large-scale nonlinear programming
    Título do periódico: Mathematical Programming
    Volume: 106
    Fascículo: 1
    Primeira página: 25
    Ano: 2006
    DOI: 10.1007/s10107-004-0559-y
    Autor: WÄCHTER A
    Ano: 2015
    Autor: ZOUTENDIJK G
    Ano: 1960
    Autor: ZOUTENDIJK G
    Título: Nonlinear programming, computational methods
    Título do periódico: Integer and Nonlinear Programming
    Volume: 143
    Fascículo: 1
    Primeira página: 37
    Ano: 1970